There does not seem to be any relation between neotigison and dilated cardiomyopathy.
This shows a relationship between Ichthyosiform erythroderma and cardiomyopathy.
As said in the website, eye problems do occur with this drug but fortunately none of them should be permanent.
Welcome to HealthcareMagic
In childrens of diabetic mothers there found common problems as neural tube defects( nervous system problems) and cardiac problems and others.
These also seen in various drugs intakes as antiepileptics, antidiabetics, various antibiotics, analgesics. etc
I really feel sad about the condition which you are suffering. With putting ICD, you will have little bit of better feeling in your symptoms. It will prevent high risk arrhythmias. Your EF may not improve to a major degree, although with strict medication, you will be better.
Welcome to Health Care Magic
The answer is NO
Wishing speedy recovery
Thanks for the query.
Your son had Transient Erythroblastopenia of Childhood (TEC) during childhood and later developed Dilated cardiomyopathy at the age of 24.Transient erythroblastopenia of childhood (TEC) is ananemia of early childhood .This is caused due to infection with Parvovirus B19....
Varies from person to person
Hi and thank you so much for this query.
The progress of dilated cardiomyopathy depends on a different number of factors. The cause and management greatly determines what the progression over time would look like. For instance, if the...
i have 3 questions regarding the patient whose history i have described below my questions.
1. Should i give clopilet 75 mg (why should it be given and what if it is not given)
2. Will there be any side-effects or problem if i follow the geriatrician and reduce the dosage or should i follow the cardiologists opinion NOT to reduce?
3.due to lanoxin 25 mg her T3 (CLIA) = 99 ng/dl, T4(FPIA) =12.09 ug/dl, TSH(CLIA) =5.53 uIU/ml
The doctor has advised ELTROXIN 50 mcg which i have not given her. Should i give it?
My mom who is (73 yrs old now in 2013) was daily taking one each of calaptin sr 120mg; ,cordarone X 200mg; storvas 10mg and ( lanoxin 0.25 mg from monday to friday ) from 2007. She han fractured her hand and had to undergo surgery but could not due to fibrilation. Recently she had to extract a tooth and we took her to a geriologist who stopped lanoxin and reduced one cardarone X 200mg to one cardarone 100mg; one ;calaptin sr 120 mg to TWO calaptin 40mg: one storvas 10mg.. Is it o.k to reduce? I took her to a cardiologist .The report of the cardio says:
1. Dilated cardiomyopathy, moderate LV dysfunction (recovered)
2. F/H/O CAD- father & brother
3.H/O atrial fibrillation one episode on T.cardarone- 200 mg
4. K/C/O Bronchial Asthma > 40 yrs on intermittent bronchodilators & homeopathic
5.H/O fracture rt. hand radius
6.Asymptomatic on restricted activities H/O dentalcarriers (+)
PR- 52/min, regular
BP- 130/80 mmHg
CNS- S1 S2 (+)
RS- B/L extensive wheezo (+)
low salt diet
1 tab. T.cardarone 200 mg
1 tab. Calaptin SR 120 mg
1 tab. Clopilet 75 mg
1 tab. storvas 10 mg
and seroflo inhaler 250 - 1(puff) twice-daily
ECHO: Dilated LA, normal, LV dimensions, no RWMA, good LV sys. function,
MR moderate, PAH mild, no clot/P.E
Welcome to Health Care Magic
1- Clopilet is anti-platelet / helps to reduce the incidence of clot formation - for which people with Atrial fibrillation are prone / and if warfarin could not be given, this is the next choice / The minimal effective dose is 75 mg. OK
2- Better not reduce...